A 58-year-old female asked:
Given prophylactic keflex post surgery.103 fever next day.Fever up & down til finished meds.Switched to cipro (ciprofloxacin).Fever gone, still having fever symptoms.
1 doctor answer
Dr. David Hettinger answered
35 years experience in Podiatry
See your surgeon: There are many reasons for post-op fever, but if the Cipro (cipro (ciprofloxacin)floxacin) took care of it, you probably had some sort of infection. This could be at the surgical site, or the lungs or urinary tract - it all depends on what the surgery was. If you are still having any kind of symptoms, see your doctor. You may need a different antibiotic, or just a longer course of the cipro (ciprofloxacin).
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!